# SDR REXA2015080600772

- Difficulty date: August 6, 2015
- Submitted: August 10, 2015
- Operation: Air carrier
- Aircraft: N303PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15303
- Aircraft time: 3,900 hours, 2,615 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

ABOUT 2 MINUTES PRIOR TO LANDING, BOTH PILOTS SMELLED BURNING SMELL.  FOUND CB PANEL 2 G7 OPEN, COPILOT MAP LIGHTS.  BREAKER WAS PREVIOUSLY OPEN ON ACFT POWER UP.  BURNING SMELL QUICKLY DISSIPATED.  ALL OTHER INDICATIONS NORMAL.  INSPECTED BEHIND CB PANEL 2 G7, CO-PILOT MAP LIGHT & SURROUNDING AREA.  NO DEFECTS NOTED TO CB OR WIRING.  DEFERRED FIRST OFFICERS MAP LIGHT IAW MEL 33-11-1A CAT C, ENTERED IN MM2.  PLACARD INSTALLED.  CB PANEL 2 G7 COLLARD.  PERFORMED INSPECTION RESISTANCE & VOLTAGE CHECK OF FO MAP LIGHT WITH REFERENCE TO CRJ 900 SSM 33-13-00 AND WM 33-13-01, PERFORMED OPS CHECK OF FO MAP LIGHT IAW CRJ 900 AMM 33-13-03, OPS CHECK GOOD. CLEARED FROM MM02, PLACARD REMOVED, MXC NOTIFIED 95909."
